MathSciNet Relay Station
MathSciNet bibliographic data
MR2154141 45D05 (47J05 47N20)
Liu, Lishan; Guo, Fei; Wu, Congxin; Wu, Yonghong Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces. J. Math. Anal. Appl. 309 (2005), no. 2, 638–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement